# SDR P5CA9701188

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2612 · Fire Detection
- Part: A13 Fire Card
- Part number: 89494301
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, J

## Discrepancy

SHORTLY AFTER TAKEOFF, NR 1 ENGINE FIRE WARNING B-LOOP INDICATED FIRE.  A-LOOP WAS INTERMITTENT CAUSING FIRE WARNING NR 1 ENGINE SHUT DOWN.  MEGGED LOOPS A AND B FROM FIRE WARNING CONTROL MODULE CHECKS GOOD.  CHECKED WIRING AND LOOPS ON ENGINE, CHECKED GOOD.  REMOVED AND REPLACED FAULTY A13 CARD PER MAINTENANCE MANUAL 26-11-00 PAGE 201.
